Couldn't find what you looking for?

TRY OUR SEARCH!

Lately, I have been often experiencing allergic symptoms, but urtica is driving me crazy. It manifests as big areas of red skin that itches enormously. Because of that, I take Claritin. It helps a lot, but I got acid reflux. Can Claritin cause acid reflux? Are there any other side effects I should know about?

Loading...

My experience with Claritin is satisfactory. I can tell you that there probably isnt any connection between this medication and your health issues. Increased secretion of HCL acid in the stomach is a result of increased histamine level. Anti histamines block histamine receptors, but do not react to histamine that is already in the system. I do not know of any other side effects, at least I did not feel any.

Reply

Loading...

Antihistimines block H1 inhibitors, whereas H2 blockers block H2 inhibitors.
Reply

Loading...